# SDR DXTA2019121903226

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 10,640 hours, 7,092 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: 603733
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION DID NOT RETRACT - ON GEAR RETRACTION LEFT MAIN GREEN DOWN LIGHT STAYED ON. NO OTHER LIGHTS ON.  GEAR EXTENSION WAS THEN NORMAL.  JACKED AIRCRAFT AND RETRACKED GEAR LMG GREEN LIGHT REMAINED ON. REMOVED CONNECTOR ON LMG AND CHECKED SWITCH FOUND DOWNLOCK SWITCH FAULTY. REPLACED LEFT GEAR DOWN AND LOCKED SWITCH WITH NEW IAW CE-680 MM CH 32-60-00. PERFORMANCED GEAR SWINGS WITH NO DEFECTS NOTED.
